advertisement
Question
Posted by: sarah | 2007/08/22

is pregnancy possible

hd unprotected sex,precome ws entered in my vagina,this ws at the peak of ovulation.took a morning after pill 3 days later nd got my period 2 weeks later.my period changed,it ws a lighter flow then usual nd spotn startd on the 4th day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Sarah

The possibility of altered hormonal function secondary to the use of the morning after pill should be seriously considered. Fortunately this problem will usually rectify itself and subsequent cycles should be normal. However I would still recommend that a home pregnancy test be done in the event that conception had taken place.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement